# SDR ASOA201102185

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL INBD AND OTBD CLIPS ARE CRACKED BETWEEN RBL 27 AND RBL 36 PRESSURE FLOORBEAMS.  R & R  IAW SRM 51-42-06 AND SRM 51-42-21.
